MathSciNet Relay Station
MathSciNet bibliographic data
MR425094 (54 #13052) 30A30
Garabedian, P. R. Univalent functions and the Riemann mapping theorem. Proc. Amer. Math. Soc. 61 (1976), no. 2, 242–244 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement